MAUDE Adverse Event Report: PRECISION SPINE, INC REFORM MIDLINE CORTICAL SCREW SYSTEM; PEDICLE SCREW

PRECISION SPINE, INC REFORM MIDLINE CORTICAL SCREW SYSTEM; PEDICLE SCREW
Catalog Number 59-BP-XXXX
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D4 lot number - unknown.H4 device manufacture date - unknown without lot identification.H3 device evaluation - the complaint device was ultimately implanted and cannot be returned for evaluation.Without the opportunity to examine the complaint product no conclusions can be drawn regarding the root cause of the reported malfunction.Review of device history records and lot specific complaint history review were not possible without lot identification.Two-year complaint history review did not reveal a trend for reports of this nature for this part number.This report is number 1 of 2 mdrs filed for the same event (reference 3005739886-2024-00034 / 00035).
 
Event or Problem Description
It was reported that a procedure was performed in australia on (b)(6) 2024, utilizing the reform mc midline cortical screw system.During the procedure the reform ti modular polyaxial tulip assembly (39-mt-0401) was assembled onto the midline cortical bone screw (59-bp-xxxx) on the nurses table.The assembled screw was loaded onto a t25 cannulated poly driver w/lock (c3164) and the driver was tightened and locked.The screw was placed into the patient and when the screwdriver was released from the screw the tulip disassembled from the screw and dropped into the wound.The tulip was retrieved using forceps and was snapped back onto the screw by the surgeon and the procedure was completed successfully.There was no patient injury and an approximate 5 minute delay to the procedure.

Brand Name
REFORM MIDLINE CORTICAL SCREW SYSTEM
Common Device Name
PEDICLE SCREW
Manufacturer (Section D)
PRECISION SPINE, INC
2050 executive drive
pearl MS 39208
Manufacturer (Section G)
PRECISION SPINE, INC
2050 executive drive
pearl MS 39208
Manufacturer Contact
mike dawson
2050 executive drive
pearl, MS 39208
6014204244
MDR Report Key19689190
Report Number3005739886-2024-00035
Device Sequence Number7137433
Product Code NKB
UDI-Device Identifier00815362026342
UDI-Public0815362026342
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K173130
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number59-BP-XXXX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/04/2024
Initial Report FDA Received Date07/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown